# SDR MASA200600917

- Difficulty date: March 26, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 5,016 hours, 3,642 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6342 LAS - OUTBOARD SPOILERON, OUTBOARD FLIGHT SPOILER, GLD UNSAFE AND GROUND SPOILER CAUTION MESSAGE.  MX RESET SYSTEM.
